# SDR DALA2023051103735

- Difficulty date: May 8, 2023
- Submitted: May 11, 2023
- Operation: Air carrier
- Aircraft: N939DZ
- Make and model: Boeing 737-9
- Aircraft serial: 38720
- Aircraft time: 27,661 hours, 14,366 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Baffle
- Condition: Cracked
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(LOG 2757550) DURING INSPECTION FOUND AFT CARGO COMPARTMENT FLOOR BAFFLE STA 927-947 RBL 15 CRACKED. REMOVED AND REPLACED BAFFLE AT STA 927-947 RBL 15 IAW B737 SRM 51-40-02 AND BOEING DWG# 147A7500.
